# SDR DALA2017032102311

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER L2 DOOR SILL WEB. REPLACED THE DOOR SILL WEB IAW SRM 757-200, 51-10-02, AND DRAWING 143N5400.
